I have PSTD, OCD, social anxiety, panic disorder and depression and I'm scared it will mess me up.
Hi, jordanna! I'm not sure what you mean by *mess you up* but I think you may be concerned with side effects? There are some ~ drowsiness, nausea, dry mouth, etc. ~ but if you have any side effects they're usually tolerable or managable and often only occur during the first couple weeks.
What Zoloft won't do is turn you into a drooling, red-eyed zombie.
Zoloft is an excellent medication both for depression and a whole array of anxiety disorders.It's certainly worth a try!
Best wishes! WCV
I took Zoloft for my anxiety and PTSD. It worked wonderfully for me with very little side effects and it was easy to taper off of when my doctor didn't think I needed it anymore too.
As long as you're not, like, doing illegal drugs, than no it shouldn't mess you. There are some side effects-nausea, cotton mouth, diarrhea (there is a list on here but those were just some that I personally had), but those usually pass after a week or two. Or at least mine did. Just remember that every person reacts in a unique way to medicine. Just talk to your doctor about starting you off at a small dose. My doctor started me at 25mg and she said that if I liked it than shed increase my prescription but only if she thought it was working.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2016 • 14 answers
Updated 6 Dec 2011 • 3 answers
Updated 19 Jun 2012 • 6 answers
Updated 23 Feb 2019 • 6 answers
Updated 24 Aug 2018 • 1 answer